# SDR REXA2012071101065

- Difficulty date: July 11, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 20,265 hours, 17,699 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN AND FIRST OFFICER’S LIFE VEST BAGS TORN.  REMOVED AND REPLACED CAPTAIN AND FIRST OFFICER’S LIFE VEST IAW AMM 25-61-03.
